# SDR COEA0724821

- Difficulty date: August 24, 2007
- Submitted: October 24, 2007
- Operation: Air carrier
- Aircraft: N821FX
- Make and model: Aerosp ATR 72 202
- Aircraft serial: 253
- Engine: Pwa PW127
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Part number: S52176205208
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING HEAVY CHECK.  FOUND LEVEL 2 CORROSION, PASSENGER DOOR BEAM NR 5.  REMOVED AND REPLACED NEW INTERCOSTAL.  (K)
